Alert archive / Florida / River Flood Warnings in 2016
River Flood Warning 6, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jun 5, 2016, 4:30 PM EDT for Hillsborough County, Florida. It took effect at Jun 6, 2016, 11:54 AM EDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 4:30 PM EDT (20:30 UTC)
- In effect from
- Jun 6, 2016, 11:54 AM EDT
- Expired
- Jun 7, 2016, 2:20 AM EDT
- In force
- 14 hr
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Hillsborough County, FL
The radar
The Tampa radar (KTBW), 20 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alafia River at US 301 Riverview (RVWF1).
- Action stage
- 4 ft
- Minor stage
- 4.2 ft
- Moderate stage
- 4.8 ft
- Major stage
- 5.7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02301718, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
608
WGUS42 KTBW 052030
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
430 PM EDT SUN JUN 5 2016
...The National Weather Service in Tampa Fl has issued a Flood Warning for the
following rivers...
Alafia River At Riverview
.A tropical depression approaching the southern Gulf of Mexico is expected to
intensify and move over the eastern Gulf of Mexico on Monday. Strong southwest
winds up Tampa Bay on Monday will cause tides to run 2 to 4 feet above astronomical
values. The crest at Riverview is highly dependent on the combination of the
astronomical tide combined with the storm surge. The crest on Monday could be
approximately one half foot above or below the current forecast based on the
timing of the maximum storm surge. Please monitor the National Weather Service
Tampa Bay Advanced Hydrologic Prediction Page to monitor river stages and river
flood forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-060930-
/O.NEW.KTBW.FL.W.0006.160606T1554Z-160607T0620Z/
/RVWF1.2.ER.160606T1554Z.160606T1900Z.160607T0020Z.NR/
430 PM CDT SUN JUN 5 2016
The National Weather Service in Tampa Fl has issued a
* Flood Warning for
The Alafia River At Riverview
* From Monday morning until late Monday night.
* At 4 PM Sunday the stage was...3.0 feet.
* Moderate flooding is forecast.
* Flood stage is 4.2 feet.
* The river is forecast to rise above flood stage around noon Monday and
continue to rise to near 5.5 feet Monday afternoon. The river is expected
to fall below flood stage late Monday evening.
* Impact...at 4.2 feet...Water begins to impact homes on Pine Avenue and Park Drive.
* Flood history...This crest compares to a previous crest of 5.3 feet on Sep 17
2001.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Alafia
Riverview 4.2 3.0 Sun 04 PM 2.8 2.7 1.5 0.9 1.0
&&
LAT...LON 2785 8235 2785 8229 2790 8229 2789 8235
$$3 follow-up statements
464
WGUS82 KTBW 060154
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
954 PM EDT SUN JUN 5 2016
...The Flood Warning continues for the following rivers in Florida...
Alafia River At Riverview
.Tropical Storm Colin is currently over the southern Gulf of Mexico is expected to
move over the eastern Gulf of Mexico on Monday. Strong southwest winds up
Tampa Bay on Monday will cause tides to run 2 to 4 feet above astronomical
values. The crest at Riverview is highly dependent on the combination of the
astronomical tide combined with the storm surge. The crest on Monday could be
approximately one half foot above or below the current forecast based on the
timing of the maximum storm surge. Please monitor the National Weather Service
Tampa Bay Advanced Hydrologic Prediction Page to monitor river stages and river
flood forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-070154-
/O.CON.KTBW.FL.W.0006.160606T1554Z-160607T0620Z/
/RVWF1.2.ER.160606T1554Z.160606T1900Z.160607T0020Z.NR/
954 PM CDT SUN JUN 5 2016
The Flood Warning continues for
The Alafia River At Riverview
* From tomorrow late morning through late Monday night.
* At 09 PM Sunday the stage was 0.5 feet.
* Moderate flooding is forecast.
* Flood stage is 4.2 feet.
* The river is forecast to rise above flood stage around noon Monday and
continue to rise to near 5.5 feet Monday afternoon. The river is expected
to fall below flood stage late Monday evening.
* Impact...at 4.2 feet...Water begins to impact homes on Pine Avenue and Park
Drive.
* Flood history...This crest compares to a previous crest of 5.3 feet on Sep 17
2001.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
Alafia
Riverview 4.2 0.5 Sun 09 PM 2.8 2.7 1.5 0.9 1.0
&&
LAT...LON 2785 8235 2785 8229 2790 8229 2789 8235
$$740
WGUS82 KTBW 061503
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1103 AM EDT MON JUN 6 2016
...The Flood Warning has been extended for the following
rivers in Florida...
Alafia River At Riverview
.Tropical Storm Colin will move over the eastern Gulf of Mexico today. Strong
southwest winds will develop up Tampa Bay which will cause tides to run 2 to 3
feet above astronomical values. The crest at Riverview is highly dependent on
the combination of the astronomical tide combined with the storm surge. The
crest this afternoon could be approximately one half foot above or below the
current forecast based on the timing of the maximum storm surge. A secondary
crest will occur late tonight around 4.3 feet at the time of high tide which
is just above flood stage. Please monitor the National Weather Service Tampa
Bay Advanced Hydrologic Prediction Page to monitor river stages and river
flood forecasts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-071500-
/O.EXT.KTBW.FL.W.0006.160606T1618Z-160607T1500Z/
/RVWF1.2.ER.160606T1618Z.160606T1900Z.160607T0900Z.NR/
1103 AM CDT MON JUN 6 2016
...Flood Warning extended until Tuesday morning...
The Flood Warning continues for
The Alafia River At Riverview
* From this afternoon through Tuesday morning.
* At 10 AM Monday the stage was 2.3 feet.
* Flood stage is 4.2 feet.
* The river is forecast to rise above flood stage around noon today and
continue to rise to near 5.0 feet this afternoon. The river is expected
to fall below flood stage this evening. The river is expected to rise
briefly back above flood stage between 3 to 5 AM with a secondary crest of
4.3 feet.
* Impact...at 4.2 feet...Water begins to impact homes on Pine Avenue and Park
Drive.
* Flood history...This crest compares to a previous crest of 5.0 feet on Jun 15
2012.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Alafia
Riverview 4.2 2.3 Mon 10 AM 3.2 1.7 1.4 1.0 1.5
&&
LAT...LON 2785 8235 2785 8229 2790 8229 2789 8235
$$841
WGUS82 KTBW 070054
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
854 PM EDT MON JUN 6 2016
...The Flood Warning is cancelled for the following rivers in Florida...
Alafia River At Lithia
Alafia River At Riverview
Little Manatee River At Wimauma
Manatee River Near Myakka Head
Horse Creek Near Arcadia
.Although heavy rain of 1 to 3 inches has occurred in river basins across
west central Florida over the past couple of days, it will not be sufficient
to cause area rivers to rise above flood stage, thus the flood warnings are
cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio. The latest
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay
on Twitter and like us on Facebook.
&&
FLC057-070124-
/O.CAN.KTBW.FL.W.0007.000000T0000Z-160608T0712Z/
/LITF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
854 PM EDT MON JUN 6 2016
The Flood Warning is cancelled for
The Alafia River At Lithia
* At 08 PM Monday the stage was 5.4 feet.
* Flood stage is 13.0 feet.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Alafia
Lithia 13.0 5.4 Mon 08 PM 7.6 8.6 7.3 5.6 4.6
&&
LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218
$$
FLC057-070124-
/O.CAN.KTBW.FL.W.0006.000000T0000Z-160607T1500Z/
/RVWF1.1.ER.160606T1935Z.000000T0000Z.160606T2037Z.NR/
854 PM CDT MON JUN 6 2016
The Flood Warning is cancelled for
The Alafia River At Riverview
* At 08 PM Monday the stage was 3.3 feet.
* Flood stage is 4.2 feet.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Alafia
Riverview 4.2 3.3 Mon 08 PM 2.7 1.5 1.0 1.2 1.6
&&
LAT...LON 2785 8235 2785 8229 2790 8229 2789 8235
$$
FLC057-070124-
/O.CAN.KTBW.FL.W.0008.000000T0000Z-160609T1938Z/
/WIMF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
854 PM EDT MON JUN 6 2016
The Flood Warning is cancelled for
The Little Manatee River At Wimauma
* At 08 PM Monday the stage was 7.2 feet.
* Flood stage is 11.0 feet.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Little Manatee
Wimauma 11.0 7.2 Mon 08 PM 8.8 10.6 8.8 6.4 5.1
&&
LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231
$$
FLC081-070124-
/O.CAN.KTBW.FL.W.0009.000000T0000Z-160608T1300Z/
/MKHF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
854 PM EDT MON JUN 6 2016
The Flood Warning is cancelled for
The Manatee River Near Myakka Head
* At 08 PM Monday the stage was 7.0 feet.
* Flood stage is 11.0 feet.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Manatee
Myakka Head 11.0 7.0 Mon 08 PM 8.9 9.2 7.7 6.5 5.9
&&
LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
2751 8224 2753 8224
$$
FLC027-070124-
/O.CAN.KTBW.FL.W.0010.000000T0000Z-160611T1500Z/
/ARHF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
854 PM EDT MON JUN 6 2016
The Flood Warning is cancelled for
The Horse Creek Near Arcadia
* At 08 PM Monday the stage was 4.0 feet.
* Flood stage is 12.0 feet.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME Tue Wed Thu Fri Sat
Horse Creek
Arcadia 12.0 4.0 Mon 08 PM 6.9 10.1 11.4 11.4 10.9
&&
LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 5, 4:29 PM EDT, 1 minute earlier.
Area forecast discussion, Jun 5, 4:29 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
429 PM EDT SUN JUN 5 2016
...Tropical Depression 3 to strengthen over the Gulf tonight...
...Severe Weather with isolated tornadoes possible on Monday...
...Very Heavy Rainfall and Flooding Possible on Monday...
.SHORT TERM (Tonight - Monday)...
Tropical depression 3 over the southern Gulf of Mexico this
afternoon is expected to become tropical storm Colin tonight as
it lifts north then northeast through the eastern Gulf waters
through Monday night. Based on the latest model guidance and track
information from the National Hurricane Center Tropical Storm
conditions will likely affect Pinellas and coastal Hillsborough
counties as well as the Nature Coast counties on Monday with
squally winds and some very heavy rainfall as rainbands associated
with the tropical system moves across the region. In addition,
increasing wind shear will bring an increased threat of severe
weather to the region with the primary threat being and increased
tornado potential, and the Storm Prediction Center has placed all
of West Central and Southwest Florida in a Slight Risk of severe
storms through Monday. With copious amounts of moisture (PW's
increasing to near 2.6 inches!) advecting into the region and
increasing large scale convergence expected to set up across the
region rainfall amounts of 3 to 6 inches will be possible through
Monday night, with amounts up to 8 inches possible along the coast
from Sarasota northward to Cedar Key. Given the potential for some
very heavy rainfall a Flood watch has been issued for all of West
Central and Southwest Florida beginning late tonight and continuing
through Monday night.
.LONG TERM (Monday Night - Sunday)...
For Monday night, the main issue will be Tropical Depression 3 (or
what could become Tropical Storm Colin), which will likely be very
close to coming ashore somewhere over the big bend region of the
state. Expect rainfall to be continuing through the first part of
the overnight hours as the system continues its trek across the
state. As it moves northeast into the Atlantic, rain chances will
drop some, but deep tropical moisture and a remnant trough will
remain in place across most of the region, so still expecting to see
scattered to numerous showers and thunderstorms, with chances
increasing as you go further south. We will still be looking at
breezy conditions and gusty winds on Monday night, especially over
the waters where Small Craft Advisory Conditions will be in place,
but winds will diminish during the rest of Tuesday.
The remnant trough will help fuel additional shower and
thunderstorm activity right to the end of the week, especially
for central and southern parts of the forecast area, though some
rain can be expected for the northern portions as well. For late
Friday into the weekend, it looks like high pressure will set back
up over the region and we will see more sea breeze-type convection
in the afternoon and evening hours.
&&
.AVIATION...
Brief MVFR/IFR cigs/vsbys from fast moving shra/tsra will be
possible at the terminal sites through the remainder of the
afternoon and evening hours, with widespread MVFR/IFR conditions
developing after 06Z as deep tropical moisture associated with a
northward moving tropical system lifting north into the eastern
Gulf of Mexico overspreads the region. Gusty winds up to 40
knots will be possible in the vicinity of tsra the remainder of
the afternoon, with gusts above 34 knots at KTPA, KPIE, and KSRQ
possible after 16Z on Monday as a tropical system moves north
through the eastern Gulf waters through Monday night.
&&
.MARINE...
Wind and seas will increase across the Gulf waters tonight through
Monday as tropical depression or (tropical cyclone Colin) moves
north then northeast through the eastern Gulf waters through
Monday night. Based on the current track of this system from the
National Hurricane Center, tropical storm force winds along with
building seas are expected to spread north across the central and
northern near and offshore Gulf waters (Englewood north to the
Suwannee River out 60nm) by early Monday morning, with solid small
craft conditions expected over the near and offshore waters south
of Englewood through Monday night. The increasing winds and seas
will lead to some very hazardous boating conditions on the Gulf
through Monday night and all mariners should remain in port if at
all possible. Lighter winds and lower seas will return to the
waters Tuesday through Friday as the aforementioned system
moves away from the region.
&&
.FIRE WEATHER...
Increasing 20 foot winds and transport winds will result in high
dispersion indices across the forecast area on Monday, otherwise
humidity values will remain well above critical levels through
the much of the upcoming week with no other fire weather issues
expected at this time.
&&
.HYDROLOGY...
Deep tropical moisture will overspread the region tonight as a
tropical system over the southern Gulf of Mexico moves north into
the eastern Gulf waters overnight. This moisture combined with
increasing large scale lift will support increasing rain chances
overnight through Monday as rainbands associated with the tropical
system move across the region. Rainfall amounts of 3 to 6 inches
will be possible with amounts up to 8 inches possible along the
coast from Sarasota north to Cedar Key. Given the heavy rainfall
potential have issued a Flood Watch for the entire forecast area
for late tonight through Monday night.
&&
.Preliminary Point Temps/PoPs...
TPA 77 82 78 89 / 100 100 100 50
FMY 78 84 78 88 / 100 100 90 70
GIF 76 82 75 89 / 100 100 90 50
SRQ 78 82 79 87 / 100 100 100 60
BKV 76 82 76 88 / 100 100 100 50
SPG 78 83 78 87 / 100 100 100 50
&&
.TBW Watches/Warnings/Advisories...
FL...Flood Watch from 4 AM EDT Monday through Monday evening
for Coastal Charlotte-Coastal Citrus-Coastal Hernando-
Coastal Hillsborough-Coastal Lee-Coastal Levy-Coastal
Manatee-Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
Highlands-Inland Charlotte-Inland Citrus-Inland
Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
Polk-Sumter.
Tropical Storm Warning for Coastal Citrus-Coastal Hernando-
Coastal Hillsborough-Coastal Levy-Coastal Manatee-
Coastal Pasco-Coastal Sarasota-Inland Citrus-Inland
Hernando-Inland Hillsborough-Inland Levy-Inland Pasco-
Pinellas-Sumter.
Gulf waters...Tropical Storm Warning for Coastal waters from Englewood
to Tarpon Springs FL out 20 NM-Coastal waters from
Tarpon Springs to Suwannee River FL out 20 NM-Tampa
Bay waters-Waters from Englewood to Tarpon Springs FL
out 20 to 60 NM-Waters from Tarpon Springs to
Suwannee River FL out 20 to 60 NM.
Small Craft Advisory from 8 PM this evening to 11 AM EDT
Tuesday for Charlotte Harbor and Pine Island Sound-
Coastal waters from Bonita Beach to Englewood FL out
20 NM-Waters from Bonita Beach to Englewood FL out 20
to 60 NM.
&&Hazardous weather outlook, Jun 5, 5:35 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 535 AM EDT SUN JUN 5 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-061000- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 535 AM EDT SUN JUN 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. ...POTENTIAL TROPICAL IMPACTS... AN AREA OF DISTURBED WEATHER NEAR THE YUCATAN PENINSULA TODAY WILL MOVE NORTH AND NORTHEAST INTO THE EASTERN GULF OF MEXICO TONIGHT. THIS SYSTEM HAS THE POTENTIAL TO BECOME A TROPICAL DEPRESSION OR TROPICAL STORM. A LARGE AREA OF SHOWERS AND SCATTERED THUNDERSTORMS WILL BE APPROACHING THE FLORIDA WEST COAST OVERNIGHT. WINDS OVER THE COASTAL WATERS WILL INCREASE TO 20 TO 25 KNOTS. THERE IS A RISK OF WATERSPOUTS IN SOME OF THESE RAINBANDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...POTENTIAL TROPICAL SYSTEM IMPACTS... THE TROPICAL SYSTEM IS EXPECTED TO MOVE ACROSS FLORIDA LATE MONDAY OR MONDAY NIGHT. WHILE IT IS TOO EARLY TO KNOW THE EXACT STRENGTH AND EVENTUAL TRACK OF THIS SYSTEM...HEAVY RAINS AND GUSTY WINDS ARE LIKELY TO IMPACT PORTIONS OF OUR AREA MONDAY INTO TUESDAY. RIVER AND SMALL STREAM FLOODING IS POSSIBLE. WATERSPOUTS AND ISOLATED TORNADOES MAY ACCOMPANY SOME OF THE RAIN BANDS. HAZARDOUS SURF... DANGEROUS RIP CURRENTS...AND COASTAL FLOODING ARE ALL LIKELY IF THIS SYSTEM DEVELOPS AS EXPECTED. MARINERS CAN EXPECT 20 TO 30 KNOT WINDS WITH HIGHER GUSTS AND SEAS OF 12 TO 16 FEET AS THE SYSTEM APPROACHES FROM THE SOUTHWEST. MARINERS ARE URGED TO MONITOR THE LATEST FORECASTS ON THIS DEVELOPING SYSTEM. THE SYSTEM IS FORECAST TO MOVE AWAY FROM THE AREA TUESDAY AND TUESDAY NIGHT WITH A RETURN TO MORE TYPICAL AFTERNOON SHOWERS AND STORMS RETURNING FOR WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. JILLSON
In the hours before
Special weather statement, Jun 5, 2:15 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
215 PM EDT SUN JUN 5 2016
FLZ050-052-056-057-061-148-149-151-248-249-251-255-262-265-051915-
INLAND MANATEE-INLAND LEE-INLAND HERNANDO-INLAND
PASCO-PINELLAS-COASTAL HERNANDO-HIGHLANDS-POLK-INLAND
HILLSBOROUGH-INLAND CHARLOTTE-COASTAL HILLSBOROUGH-DESOTO-COASTAL
PASCO-HARDEE-
215 PM EDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HILLSBOROUGH...
DESOTO...EASTERN CHARLOTTE...HARDEE...SOUTHWESTERN HIGHLANDS...
WESTERN HERNANDO...PASCO...SOUTHWESTERN POLK...NORTHEASTERN MANATEE
AND PINELLAS COUNTIES...
AT 214 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HOLIDAY TO NEAR PARRISH TO 7 MILES
EAST OF MYAKKA CITY TO 6 MILES NORTHEAST OF OLGA. MOVEMENT WAS NORTH
AT 25 MPH.
WINDS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TAMPA...SPRING HILL...CLEARWATER...LAKELAND...PLANT CITY...TEMPLE TERRACE...
NEW PORT RICHEY...ZEPHYRHILLS...ARCADIA...DADE CITY...WAUCHULA...HUDSON...
LUTZ...HOLIDAY...BRANDON...FISH HAWK...ST. LEO...WEEKI WACHEE...BABCOCK
RANCH AND TAMPA INTERNATIONAL AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 2847 8273 2876 8273 2836 8219 2785 8189
2716 8140 2703 8145 2703 8156 2670 8159
2734 8204 2751 8236 2819 8284
TIME...MOT...LOC 1814Z 194DEG 20KT 2816 8279 2755 8236 2737 8204 2680
8163Special weather statement, Jun 5, 3:06 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
306 PM EDT SUN JUN 5 2016
FLZ052-151-249-251-051945-
INLAND PASCO FL-POLK FL-INLAND HILLSBOROUGH FL-
COASTAL HILLSBOROUGH FL-
306 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HILLSBOROUGH...
SOUTHEASTERN PASCO AND NORTHWESTERN POLK COUNTIES UNTIL 345 PM EDT...
AT 306 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM RIVERVIEW TO NEAR FISH HAWK TO 8 MILES SOUTH OF
MEDULLA. MOVEMENT WAS NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TAMPA...LAKELAND...PLANT CITY...TEMPLE TERRACE...BARTOW...AUBURNDALE...
ZEPHYRHILLS...FISH HAWK...LUTZ...BRANDON...LAKELAND LINDER AIRPORT...
UNIVERSITY...LAND O LAKES...ZEPHYRHILLS SOUTH...PALM RIVER-CLAIR MEL...
ZEPHYRHILLS NORTH...FUSSELS CORNER...COMBEE SETTLEMENT...WESLEY CHAPEL
SOUTH AND RIVERVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2822 8256 2832 8211 2817 8173 2779 8196
2778 8218 2780 8240
TIME...MOT...LOC 1906Z 198DEG 28KT 2785 8232 2791 8217 2785 8203Local storm report, Jun 5, 3:17 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
317 PM EDT SUN JUN 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM MARINE TSTM WIND 3 W MACDILL AIR FORCE 27.86N 82.55W
06/05/2016 M39 MPH GMZ830 FL MESONET
OLD PORT TAMPA MESONET STATION 3 W MACDILL
AIR FORCE /OPTF1/.
&&
EOLocal storm report, Jun 5, 3:32 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
332 PM EDT SUN JUN 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST LAKELAND HIGHLANDS 27.96N 81.95W
06/05/2016 M43 MPH POLK FL MESONET
MESONET STATION LAKELAND HIGHLANDS /AR692/.
&&
EOLocal storm report, Jun 5, 3:37 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
337 PM EDT SUN JUN 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND GST 4 N WILLOW OAK 27.98N 82.02W
06/05/2016 M41 MPH POLK FL AWOS
AWOS STATION 4 N WILLOW OAK /LAL/.
&&
EOSpecial weather statement, Jun 5, 3:38 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
338 PM EDT SUN JUN 5 2016
FLZ043-139-142-239-242-248-052030-
COASTAL CITRUS-INLAND HERNANDO-SUMTER-COASTAL LEVY-INLAND LEVY-INLAND
CITRUS-
338 PM EDT SUN JUN 5 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SUMTER...EASTERN
HERNANDO...SOUTHEASTERN LEVY AND CITRUS COUNTIES...
AT 337 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 18 MILES WEST OF HOMOSASSA TO NEAR
HOMOSASSA SPRINGS TO NEAR HILL 'N DALE. MOVEMENT WAS NORTH AT 20 MPH.
WINDS OF 30 TO 35 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
INVERNESS...WILDWOOD...BUSHNELL...HOMOSASSA SPRINGS...THE VILLAGES...
BEVERLY HILLS...INVERNESS HIGHLANDS NORTH...CRYSTAL RIVER AIRPORT...
BLACK DIAMOND...HOMOSASSA...INVERNESS HIGHLANDS SOUTH...INVERNESS
AIRPORT...HERNANDO...SUGARMILL WOODS...LAKE PANASOFFKEE...RIDGE MANOR...
INGLIS...WEBSTER...COLEMAN AND GREEN ACRES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 2923 8317 2930 8245 2927 8240 2922 8241
2921 8254 2904 8253 2905 8246 2896 8231
2896 8197 2848 8209 2848 8221 2872 8253
2868 8276 2877 8281 2892 8277 2909 8288
2911 8294 2904 8302 2906 8312
TIME...MOT...LOC 1937Z 190DEG 16KT 2870 8291 2877 8253 2848 8225The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:43 AM EDT | Tropical Storm Warning | TBW | Citrus, Hernando, Hillsborough, Levy, Manatee, Pasco and 3 more | 42 hr |
| Jun 5, 12:46 PM EDT | Small Craft Advisory | TBW | 51 hr | |
| Jun 5, 1:09 PM EDT | Special Marine Warning | TBW | 51 min | |
| Jun 5, 1:21 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hillsborough, Manatee, Pasco, Pinellas and 1 more | 54 min |
| Jun 5, 2:05 PM EDT | Special Marine Warning | TBW | 55 min | |
| Jun 5, 2:15 PM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Hernando, Hillsborough, Pasco | 60 min |
| Jun 5, 2:34 PM EDT | Special Marine Warning | TBW | 56 min | |
| Jun 5, 3:06 PM EDT | Special Weather Statement | TBW | Hillsborough | 39 min |
| Jun 5, 3:38 PM EDT | Special Weather Statement | TBW | Citrus, Sumter | 52 min |
| Jun 5, 4:17 PM EDT | Flood Watch | TBW | Charlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more | 3 days |
| Jun 5, 4:33 PM EDT | Special Weather Statement | TBW | Citrus | 42 min |
| Jun 5, 5:14 PM EDT | Special Marine Warning | TBW | 91 min | |
| Jun 5, 6:27 PM EDT | Special Marine Warning | TBW | 63 min |
Nearby
River Flood Warnings in Florida, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.